| Catalog Number |
15-339 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported patient request as reason for removal.Healthcare professional later reported "capsular contracture", baker grade iii.Capsulectomy was performed.This record is for the right side.The device has been explanted.
Additional Manufacturer Narrative
Clarification to d6a: partial date of 2011 provided.Continued e1: alternate phone number: (b)(6).Continued e1: alternate fax numbers: (b)(6).Continued e1: alternate email addresses: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.